×

Factorization iterative methods, M-operators and H-operators. (English) Zbl 0431.65012


MSC:

65F10 Iterative numerical methods for linear systems
15A23 Factorization of matrices
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bauer, F.L.: Theory of norms. Technical Report CS75, Stanford University, 1967 · Zbl 0183.20003
[2] Beauwens, R.: On the point and block factorization iterative methods for arbitrary matrices and the characterization ofM-matrices. Series in Applied Mathematics, Rep. 74-1, Northwestern University, Evanston, Ill., 1974
[3] Beauwens, R., Quenon, L.: Existence criteria for partial matrix factorizations in iterative methods. SIAM J. Numer. Anal.13, 615-643 (1976) · Zbl 0338.65020
[4] Beauwens, R., Stankiewicz, R.: On single-stage iterative methods for solving three-dimensional diffusion problems. Internal Report, Université Libre de Bruxelles, Bruxelles, 1976
[5] Beauwens, R., ?urle?anoska, S.: Sur les taux de convergence asymptotiques des méthodes itératives de factorisation. Rapport interne, Université Libre de Bruxelles, Bruxelles, 1976
[6] Buleev, N.I.: A numerical method for the solution of two-dimensional and three-dimensional equations of diffusion. Math. Sb.51, 227-238 (1960); English transl.: Rep. BNL-TR-551, Brookhaven National Laboratory, Upton, New York, 1973 · Zbl 0105.10401
[7] Collatz, L.: Aufgaben monotoner Art. Arch. Math.3, 366-376 (1952) · Zbl 0048.09802
[8] Dupont, T.: A factorization procedure for the solution of elliptic difference equations. SIAM J. Numer. Anal.5, 753-782 (1968) · Zbl 0176.15801
[9] Dupont, T., Kendall, R.P., Rachford, H.H.: An approximate factorization procedure for solving self-adjoint elliptic difference equations. SIAM J. Numer. Anal.5, 559-573 (1968) · Zbl 0174.47603
[10] Fan, K.: Topological proofs for certain theorems on matrices with nonnegative elements. Monatsh. Math. 62, 219-237 (1958) · Zbl 0081.25104
[11] Fiedler, M., Pták, V.: On matrices with non-positive off-diagonal elements and positive principal minors. Czech. Math. J.12, 382-400 (1962) · Zbl 0131.24806
[12] Kuttler, J.R.: A fourth-order finite-difference approximation for the fixed membrane eigenproblem. Math. Comput.25, 237-256 (1971) · Zbl 0243.65065
[13] Marcus, M., Minc, H.: A survey of matrix theory and matrix inequalities. Boston, Mass.: Allyn and Bacon 1964 · Zbl 0126.02404
[14] Marek, I.: Frobenius theory of positive operators: comparison theorems and applications. SIAM J. Appl. Math.19, 607-628 (1970) · Zbl 0219.47022
[15] Meijerink, J.A., van der Vorst, H.A.: An iterative solution method for linear systems of which the coefficient matrix is a symmetricM-matrix. Math. Comput.31, 148-162 (1977) · Zbl 0349.65020
[16] Oliphant, T.A.: An extrapolation process for solving linear systems. Quart. Appl. Math.20, 257-267 (1962) · Zbl 0109.34601
[17] Ostrowski, A.M.: Über die Determinanten mit überwiegender Hauptdiagonale. Comment. Math. Helv.10, 69-96 (1937) · JFM 63.0035.01
[18] Ostrowski, A.M.: Determinanten mit überwiegender Hauptdiagonale und die absolute Konvergenz von linearen Iterationsprozessen. Comment. Math. Helv.30, 175-210 (1956) · Zbl 0072.13803
[19] Price, H.S., Varga, R.S.: Incomplete primitive factorizations. Unpublished manuscript (1964)
[20] Quenon, L.: Factorisabilité et convergence des méthodes itératives d’Oliphant-Buleev. Thèse de doctorat, Université Libre de Bruxelles, 1977
[21] Rheinboldt, W.C., Vandergraft, J.S.: A simple approach to the Perron-Frobenius theory for positive operators on general partially-ordered finite-dimensional linear spaces. Math. Comput.27, 139-145 (1973) · Zbl 0255.15017
[22] Robert, F.: Recherche d’uneM-matrice parmi les minorantes d’un opérateur linéaire. Numer. Math.9, 189-199 (1966) · Zbl 0156.16206
[23] Robert, F.: Blocs-H-matrices et convergence des méthodes itératives classiques par blocs. Linear Algebra and Appl.2, 223-265 (1969) · Zbl 0182.21302
[24] Schaefer, H.H.: Some spectral properties of positive linear operators. Pacific J. Math.10, 1004-1019 (1960) · Zbl 0129.08801
[25] Schneider, H.: An inequality for latent roots applied to determinants with dominant principal diagonal. J. London Math. Soc.28, 8-20 (1953) · Zbl 0050.01103
[26] Schneider, H.: Positive operators and an inertia theorem. Numer. Math.7, 11-17 (1965) · Zbl 0158.28003
[27] Sisler, M.: Über ein Iterationsverfahren für zyklische matrizen. Apl. Math.17, 225-233 (1972) · Zbl 0247.65020
[28] Stone, H.L.: Iterative solution of implicit approximations of multi-dimensional partial differential equations. SIAM J. Numer. Anal.5, 530-558 (1968) · Zbl 0197.13304
[29] Tuff, A.D., Jennings, A.: An iterative method for large systems of linear structural equations. Internat. J. Numer. Methods Engrg.7, 175-183 (1973) · Zbl 0259.73040
[30] Vandergraft, J.S.: Applications of partial ordering to the study of positive definiteness, monotonicity, and convergence of iterative methods for linear systems. SIAM J. Numer. Anal.9, 97-104 (1972) · Zbl 0234.65041
[31] Varga, R.S.: Factorization and normalized iterative methods. In: Boundary problems in differential equations (R.E. Langer, ed.), pp. 121-142. Madison: University of Wisconsin Press 1960
[32] Varga, R.S.: Matrix iterative analysis. Englewood Cliffs, N.J.: Prentice Hall 1962 · Zbl 0133.08602
[33] Weinstein, H.G., Stone, H.L., Kwan, T.V.: Iterative procedure for solution of systems of parabolic and elliptic equations in three dimensions. I & EC Fundamentals8, 281-287 (1969)
[34] Woznicki, Z.: Two-sweep iterative methods for solving large linear systems and their application to the numerical solution of multi-group multi-dimensional neutron diffusion equation. Doctoral Dissertation, Report N0 1447/CYFRONET/PM/A, Institute of Nuclear Research, Swierk, Poland, 1973
[35] Woznicki, Z.: HEXAGA-II, a two-dimensional multi-group neutron diffusion programme for a uniform triangular mesh with arbitrary group scattering for the IBM 370/168 computer. Karlsruhe: Gesellschaft für Kernforschung m.b.H. 1976
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.